# SDR CALA0001832

- Difficulty date: November 24, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- Aircraft time: 84,635 hours, 17,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY G3 FORWARD J-SECTION CORRODED AT STA Y = 450, X = 25R-50R.  THE J-SECTION WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW ECRA 5100-01844 AND SRM 53-11-01.
